# SDR SIMA202001131002

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 47,165 hours, 42,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. NO FURTHER DEFECTS NOTED. END.
